# SDR USAA051299

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516139
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED (FITTING) STA 324-345 RBL 3.  REMOVED AND REPLACED WITH NEW SUPPORT PER SRM 53-10-13 AND 51-40-02, DEFECT SIZE: 3"L BY 2"W BY .040"D.
